MAUDE Adverse Event Report: STERIS Corporation ENDODRY; Storage and Drying Cabinet

STERIS Corporation ENDODRY; Storage and Drying Cabinet
Model Number Storage and Drying Cabinet
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2025
Type of Reportable Event Malfunction

Brand Name
ENDODRY
Common Device Name
Storage and Drying Cabinet
Manufacturer (Section D)
STERIS Corporation
6100 heisley road
mentor OH 44060
Manufacturer (Section G)
STERIS Corporation
6100 heisley road
mentor OH 44060
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
+1(440)259-7401
MDR Report Key50014211
Report Number3003950207-2026-00016
Device Sequence Number10547506
Product Code PUP
UDI-Device Identifier18011517151207
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberStorage and Drying Cabinet
Device Catalogue Number15120
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/17/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown